Getting Pregnant <
Trying to conceive
25/05/2015 at 18:52
I'm a first time poster but long timer follower of threads and just looking for some advice. I've been ttc for 3 months but no luck yet. I've been off the pill for 4 months and have spotting about a week before my period each month. I've always had a problem with spotting but it's got worse since I've been off the pill.
I'm just really worried it's going to cause a problem getting. Any advice I'd be really grateful.
25/05/2015 at 23:12
Hi there welcome here I have been off the pill for almost a year coming this july and I have the same thing i spot for like a week before .. sometimes its just for 2 days but can go upto 5 days .. before being on the pill it used to be only a few hours before my periods came..I am yet to go to the doc though but I have heard its alright to spot and quite normal
26/05/2015 at 07:50
Not to worry much. I heard it's common. I would suggest to consult your doctor and take required tests to confirm on the problems.
26/05/2015 at 08:57
Thank you for your replies. Think I'll book a docs appointment but you've both put my mind at rest. Thank you!
26/05/2015 at 10:05
Just wanted to say a big welcome to you, Penguinwest. It's lovely that you've taken the plunge from following to posting - hurrah!
Wishing you luck with your TTC journey, and hope to see you around on the boards again soon!
(Oh, and I hope you don't mind, but we've just corrected the typo on your thread title - we don't usually do this - we're not spelling bores - but we're sure it was a slip of your fingers and you didn't mean to say 'montj' instead of 'month')
26/05/2015 at 14:22
Thank you Helen! You read my mind, I was trying to find a way to alter it so thank you! ????
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.